# SDR CALA2025072106780

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 67,589 hours, 29,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29C EMERGENCY EXIT LIGHT BROKEN PLACED ON MEL OK TO MEL COMPLIED WITH MEL REMOVED AND REPLACED 29C EMERGENCY EXIT LIGHT REF AMM 33-51-18. OPS CHECK GOOD AT THIS TIME.
